# SDR QXEA0201851

- Difficulty date: November 6, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER ROW OF RIVETS ON EXTERIOR OF CARGO DOOR SMOKING AT FORWARD AND AFT ENDS.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGES 1-4.
